Mohammad Hassn Golmohammadi, Shahram Najafzadeh, Mohammad Reza Forutan

DOI Number
First page
Last page


In this paper, we introduce a new  class of meromorphic functions, using the exponent $ q $-derivative operator, and then look at it coefficient estimates, extreme points, convex linear combination, Radii of starlikeness, convexity and finally partial sum property are investigated.


Meromorphic functions; q-derivative; coefficient bound; extreme point; convex set; Hadamard product.

Full Text:



M.H. Abu-Risha, M.H. Annaby, M.E.H. Ismail and Z.S. Mansour, Linear q-difference equations, Z. Anal. Anwend. 26 (4) (2007) 481--494.

B. Ahmad, M. Arif, New subfamily of meromorphic convex functions in circular domain involving q-operators, Int. J. Anal. Appl. 1 (2018) 75-82.

H. Aldweby and M. Darus, A subclass of harmonic univalent functions associated with q-analogue of Dziok Srivastava operator, ISRN Math. Anal. 6 (2013) 382-312.

D. Albayrak, S.D. Purohit and F. Uar, On q-analogues of sumudu transforms, An. Stiint. Univ. ``Ovidius" Constanta Ser. Mat. 21 (1) (2013) 239--260.

G. Bangerezako, Variational calculus on q-nonuniform lattices, J. Math. Anal. Appl. 306 (1) (2005) 161--179.

T. Ernst, A comprehensive treatment of q-calculus, Birkhauser/Springer, Basel AG, Basel, 2012.

G. Gasper and M. Rahman, Basic Hypergeometric Series, Cambridge University Press, Cambridge, 1990.

F. H. Jackson, On q-functions and a certain difference operator, Trans. Royal Soc. Edinburgh 46 (2) (1909) 253--281.

V. Kas and P. Cheung, Quantum Calclus, Universitext, Springer, New York, 2002.

Z.S.I. Mansour, Linear sequential $ q $-difference equations of fractional order, Fract. Calc. Appl. Anal. 12 (2) (2009) 159--178.

A. O. Mostafa, M. K. Aouf, H. M. Zayed and T. Bulboaca,

Convolution conditions for subelasse of mermorphic functions of complex order associated with basic Bessel functions, J. Egyptian Math. Soc 25 (2017) 286--290.

H. E. Ozkan Ucar, Coefficient inequalties for $ q $-starlike functions, Appl. Math. Comput. 276 (2016), 122--126.

Y. Polatoglu, Growth and distortion theorems for generalized q-starlike functions, Adv. Math. Sci. J. 5 (2016), 7--12.

S. D. Purohit and R. K. Raina,

Certain subclass of analytic functions associated with fractional $ q $-calculus operators, Math. Scand. 109 (2011) 55--70.

S. D. Purohit, A new class of multivalently analytic functions associated with fractional $ q $-calculus operators, Fractional Differ. Calc. 2 (2) (2012) 129--138.

P. M. Rajkovic, S.D. Marinkovic and M.S. Stankovic,

Fractional integrals and derivatives in q-calculus, Appl. Anal. Discrete Math. 1 (2007) 311--323.

T. M. Seoudy and M. K. Aouf Convolution properties for certain classes of analytic functions defined by $ q $-derivative operator, Abstr. Appl. Anal. 2014 (2014), Art. ID 846719.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)